U.S. doctors online nowAsk doctors free
United Arab Emirates
A 36-year-old female asked:

I have been using diclofenac na supp for my son since he was one year old for high fever according to dr advice,have i caused my child any harm ?

2 doctor answers2 doctors weighed in
Dr. Nadia Ghattas
49 years experience
Diclofenac: Since your Dr recommended it, may be it is approved in your country to be used in children, I don't want you to feel guilty, most likely he will be ok, just don't use it any more. There is not eough studies about its use in children. Good luck again.
Dr. Tingting Huang
Pediatrics 25 years experience
May have: The side effects of Diclofenac are GI upset-ulcers, bleeding or even GI perforation . If he doesn't have any GI symptoms , he is lucky . But stop giving him that. Give him Tylenol (acetaminophen) or Ibuprofen for fever instead
Last updated Nov 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.